# SDR R61A2018081720885

- Difficulty date: August 2, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX CABIN AFT WET AREA FLOOR WEB CORRODED,  FWD CORNER AROUND FASTNER AT FRAMES 87 - 88,  RBL 14.5.    REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-40-08, AND ETD2011-190/1333, REV C.
